# SDR DL76G021003

- Difficulty date: August 27, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 20,250 hours, 3,320 cycles
- Engine: Ge CF680C2B6F
- Engine time: 17,129 hours, 2,729 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B6F
- Part serial: 704805
- Condition: Failed
- Location: #1 Engine
- Part time: 17,129 hours, 2,729 cycles
- Stage of operation: CL
- Nature of condition: Z
- Precautionary procedure: J

## Discrepancy

LEFT ENGINE SURGED.                                         REPLACED #1 ENGINE.                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                     ETOPS CATEGORY 'C': UNCOMMANDED PWR CHANGES,SURGES,OR STALLS
